Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 384, NWS Tulsa, OK

June 12, 20115 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2011, 1:20 AM CDT for 5 counties in Oklahoma. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2011, 1:20 AM CDT (06:20 UTC)
Expired
Jun 12, 2011, 2:45 AM CDT
In force
85 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 12:33 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2801 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2801 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS54 KTSA 120620
SVRTSA
OKC037-113-117-143-147-120745-
/O.NEW.KTSA.SV.W.0384.110612T0620Z-110612T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
120 AM CDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 245 AM CDT

* AT 119 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 19 MILES NORTH OF SKEDEE TO 7 MILES NORTHWEST OF
  SKEDEE TO 19 MILES WEST OF QUAY...MOVING EAST AT 40 MPH. THESE     
  STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 70 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SKEDEE...BLACKBURN...MARAMEC...QUAY...HOMINY...HALLETT...
  CLEVELAND...DRUMRIGHT...PAWHUSKA...OILTON...WYNONA...JENNINGS...
  OSAGE...TERLTON...BARNSDALL...OKESA...WESTPORT...MANNFORD...
  AVANT...BARTLESVILLE...OCHELATA...SKIATOOK...RAMONA...VERA...
  SPERRY...SAND SPRINGS...COLLINSVILLE AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3677 9647 3676 9581 3641 9580 3617 9599
      3595 9662 3615 9664 3616 9682 3622 9682
TIME...MOT...LOC 0620Z 273DEG 33KT 3663 9680 3644 9678
          3621 9703

$$
3 follow-up statements
360 
WWUS54 KTSA 120644
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT SUN JUN 12 2011

OKC037-113-117-143-147-120745-
/O.CON.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
144 AM CDT SUN JUN 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
WASHINGTON...NORTHWESTERN TULSA...PAWNEE...SOUTHERN OSAGE AND
NORTHWESTERN CREEK COUNTIES...

AT 143 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES WEST OF PAWHUSKA TO BLACKBURN TO QUAY...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLACKBURN...MARAMEC...QUAY...HALLETT...DRUMRIGHT...OILTON...
JENNINGS...HOMINY...CLEVELAND...OSAGE...SILVER CITY...TERLTON...
WYNONA...PAWHUSKA...PERSHING...NELAGONEY...MANNFORD...WESTPORT...
WALNUT CREEK STATE PARK...TALLANT...BARNSDALL...OSAGE HILLS STATE
PARK...KEYSTONE STATE PARK...OKESA...AVANT...WOLCO...SKIATOOK...
OCHELATA...SAND SPRINGS...BARTLESVILLE...SPERRY...RAMONA...VERA...
COLLINSVILLE AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3677 9647 3676 9581 3641 9580 3617 9599
      3595 9662 3615 9664 3616 9682 3622 9682
TIME...MOT...LOC 0644Z 273DEG 33KT 3667 9664 3645 9657
          3620 9676

$$
473 
WWUS54 KTSA 120658
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SUN JUN 12 2011

OKC037-113-117-143-147-120745-
/O.CON.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
158 AM CDT SUN JUN 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
WASHINGTON...NORTHWESTERN TULSA...PAWNEE...SOUTHERN OSAGE AND
NORTHWESTERN CREEK COUNTIES...

AT 155 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PAWHUSKA TO CLEVELAND TO JENNINGS...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OILTON...
JENNINGS...CLEVELAND...HOMINY...OSAGE...PAWHUSKA...SILVER CITY...
WYNONA...TERLTON...PERSHING...NELAGONEY...MANNFORD...WESTPORT...
TALLANT...OSAGE HILLS STATE PARK...WALNUT CREEK STATE PARK...
BARNSDALL...OKESA...KEYSTONE STATE PARK...WOLCO...AVANT...SKIATOOK...
BARTLESVILLE...OCHELATA...SAND SPRINGS...SPERRY...RAMONA...VERA...
COLLINSVILLE AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3677 9647 3676 9581 3641 9580 3617 9599
      3595 9662 3615 9664 3616 9682 3622 9682
TIME...MOT...LOC 0659Z 273DEG 33KT 3663 9643 3637 9642
          3619 9659

$$
439 
WWUS54 KTSA 120728
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SUN JUN 12 2011

OKC143-147-120738-
/O.CAN.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
TULSA OK-WASHINGTON OK-
228 AM CDT SUN JUN 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND NORTHWESTERN
TULSA COUNTIES IS CANCELLED...

LAT...LON 3622 9682 3655 9627 3648 9601 3638 9601
      3619 9617 3616 9622 3616 9629 3612 9629
      3595 9662 3615 9663 3616 9682
TIME...MOT...LOC 0728Z 276DEG 23KT 3636 9628 3609 9657

$$

OKC037-113-117-120745-
/O.CON.KTSA.SV.W.0384.000000T0000Z-110612T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-
228 AM CDT SUN JUN 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
PAWNEE...SOUTHEASTERN OSAGE AND NORTHWESTERN CREEK COUNTIES...

AT 224 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF HOMINY TO OILTON...MOVING EAST AT
25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILVER
CITY...WESTPORT...WALNUT CREEK STATE PARK...MANNFORD AND AVANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3622 9682 3655 9627 3648 9601 3638 9601
      3619 9617 3616 9622 3616 9629 3612 9629
      3595 9662 3615 9663 3616 9682
TIME...MOT...LOC 0728Z 276DEG 23KT 3636 9628 3609 9657

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:36 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 11, 11:36 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT SAT JUN 11 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINEAR MCS WILL CONTINUE EASTWARD AND LIKELY IMPACT NE OK SITES
THROUGH THE EARLY MORNING HOURS. UNCERTAINTY INCREASES FURTHER
EAST TOWARD NW AR SITES...HOWEVER WILL INCLUDE AT LEAST A MENTION
OF BRIEF INTERRUPTION TO VFR CONDITIONS. FRONTAL BOUNDARY CONTINUES
TO LIFT NORTHWARD TOMORROW...WITH THE AFTERNOON STORM ACTIVITY
MOST LIKELY ACROSS WESTERN ARKANSAS SITES.

&&

.PREV DISCUSSION... /ISSUED 854 PM CDT SAT JUN 11 2011/

..UPDATE...

DISCUSSION...

ONLY A FEW STORMS REMAIN ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...WITH MOST OF THEM LOCATED ALONG AND NORTH OF HIGHWAY
412. WITH THE LOSS OF DAYTIME HEATING...THE OVERALL COVERAGE AND
INTENSITY SHOULD CONTINUE TO DECREASE...ESPECIALLY ACROSS FAR
EASTERN OKLAHOMA AND INTO ARKANSAS. STORMS FURTHER TO THE WEST ARE
ANOTHER MATTER ALTOGETHER. ACTIVITY IN WESTERN KANSAS AND INTO
NORTHWEST OKLAHOMA IS FORMING UNDER MORE DYNAMIC FORCING...AND
SHOULD PERSIST THROUGH THE NIGHT. THE MODELS DO NOT SEEM TO BE
HANDLING IT VERY WELL AT THIS POINT...AS MOST SUGGEST THAT THIS
CONVECTION SHOULD BE FURTHER NORTH THAN IT IS. FIRST FEW FRAMES OF
THE 00Z NAM ARE CATCHING ONTO THIS ERROR. AS A RESULT...
CONFIDENCE IS INCREASING THAT THE MCS WILL AFFECT PORTIONS OF
NORTHEAST OKLAHOMA TO THE NORTH OF HIGHWAY 412 AFTER MIDNIGHT
TONIGHT. WILL GENERALLY LEAVE THE POPS IN THIS REGION ALONE...BUT
DID MAKE SOME TWEAKS TO TIGHTEN UP THE SOUTHERN EDGE SOME. THE
OVERALL SEVERE THREAT SHOULD NOT BE ALL THAT GREAT WITH THE MCS BY
THE TIME IT MOVES THIS FAR EAST...BUT ISOLATED WIND/HAIL REPORTS
WILL STILL BE POSSIBLE.

WITH CLOUD COVER EXPANDING OVER THE AREA AND DEW POINTS REMAINING
FAIRLY HIGH...INCREASED THE LOW TEMPERATURES A COUPLE OF DEGREES
ESPECIALLY IN THE NORTH. MINOR TWEAKS WERE MADE TO OTHER FORECAST
ELEMENTS ACCORDING TO CURRENT TRENDS.

UPDATED PRODUCTS ALREADY SENT.

PREV DISCUSSION... /ISSUED 641 PM CDT SAT JUN 11 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
NUMEROUS DIURNALLY DRIVEN STORMS ARE ONGOING ACROSS FAR EASTERN
OK/NW ARKANSAS...AND WILL PERSIST UNTIL A FEW HOURS AFTER SUNSET.
FURTHER WEST...A DEVELOPING MCS IS EXPECTED WHICH MAY TRACK INTO
NE OKLAHOMA LATER TONIGHT INTO EARLY SUNDAY. THE FRONTAL BOUNDARY
LIFTING NORTHWARD WILL SPARK SCATTERED STORMS PRIMARILY OVER
WESTERN ARKANSAS SUNDAY AFTERNOON...WITH LESSER CHANCES EXPECTED
FOR OKLAHOMA SITES.

PREV DISCUSSION... /ISSUED 330 PM CDT SAT JUN 11 2011/

DISCUSSION...

THE MAIN FORECAST CHALLENGE WILL BE CONVECTIVE CHANCES OVER THE
NEXT 24 HOURS.

A STALLED OUT FRONTAL BOUNDARY LIES FROM NEAR OR JUST SOUTH OF
THE I-40 CORRIDOR IN OKLAHOMA...ARCING BACK TO THE NORTHWEST INTO
THE CENTRAL HI PLAINS...AND TO THE NORTHEAST ACROSS AR INTO SE
MISSOURI.  SCATTERED SFC BASED THUNDERSTORMS HAVE DEVELOPED OVER
THE PAST HOUR ALONG AND SOUTH OF THE BOUNDARY...AND A FEW WIDELY
SCATTERED MAINLY ELEVATED SHOWERS AND THUNDERSTORMS EXIST NORTH
OF THE BOUNDARY. THE CAP IS WEAKER TODAY COMPARED TO
YESTERDAY...AND MID LEVEL WINDS ARE WEAKER AS WELL. THUS...EXPECT
SCATTERED MOSTLY DISORGANIZED PULSE TYPE CONVECTION THROUGH SUNSET
ACROSS MUCH OF THE REGION. A STRONG JET ALOFT WILL HELP VENTILATE
THE STORMS...SO A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING
WINDS AND LARGE HAIL.

FOCUS THEN TURNS TO THE WEST FOR TONIGHT. STORMS ARE EXPECTED TO
FORM IN THE UPSLOPE FLOW REGIME ON THE HI PLAINS THIS AFTERNOON
AND EVENTUALLY GROW UPSCALE INTO AN MCS /STORM COMPLEX/ TONIGHT AND
MOVE GENERALLY EAST. THE TRACK OF THE SYSTEM IS STILL A BIT
UNCERTAIN...AND REALLY DEPENDS ON HOW FAR NORTH THE BOUNDARY
RETREATS. THE COMPLEX WILL LIKELY TRAVEL ALONG OR TO THE NORTH OF
THE FRONT TONIGHT...AND AFTER PERUSING ALL OF THE AVAILABLE MODEL
DATA THIS IS MOST LIKELY TO BE NEAR THE KS/OK BORDER. BY SUNDAY
MORNING...STORMS MAY DEVELOP TO THE SOUTHEAST INTO NW AR AS THEY
ROUND THE EDGE OF THE CAPPING EML. DAMAGING WINDS WILL BE THE
PRIMARY HAZARD.

UPPER HEIGHTS WILL RISE DURING THE DAY ON SUNDAY AND THE EML WILL
SPREAD NORTHEAST ACROSS THE FORECAST AREA AS THE FRONT RETREATS
BACK TO THE NORTH. THUS...PRECIP CHANCES WILL TAPER OFF FROM
SOUTHWEST TO NORTHEAST WITH TIME. BY MONDAY...MODELS SHOW
SOUTHWEST SFC WINDS AND HOT TEMPERATURES...WITH HIGHS IN THE UPPER
90S AND POSSIBLY NEAR 100 DEGREES TO THE WEST OF TULSA.

THE RIDGING ALOFT WILL BE FAIRLY SHORT-LIVED...AS MODELS FORECAST
A STRONG UPPER TROUGH OVER THE CENTRAL AND NORTHERN PLAINS BY
WEDNESDAY. THIS SYSTEM WILL PUSH A FRONT INTO OUR REGION LATE
TUESDAY INTO WEDNESDAY...AND AT LEAST SOME CHANCE FOR
THUNDERSTORMS CAN BE EXPECTED WITH IT.

THE GFS AND ECMWF CONTINUE TO DISAGREE WITH THE DETAILS IN THE
LATER PERIODS. THE GFS SHOWS MORE RIDGING ALOFT OVER THE FORECAST
AREA WITH THE RETREATING FRONT LIFTING NORTH INTO KS/MO BY FRIDAY.
THE ECMWF KEEPS THE FRONT FARTHER SOUTH AND IS MORE ZONAL WITH THE
PATTERN ALOFT. THE CANADIAN ENSEMBLES TEND TO FAVOR THE GFS
SOLUTION...HOWEVER GIVEN THE PERSISTENCE OF THE ECMWF...SLIGHT
CHANCE POPS ACROSS THE NORTH ARE WARRANTED FOR FRIDAY.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  94  74  97 /  60  10   0  10
FSM   71  95  73  97 /  20  10   0   0
MLC   73  96  72  97 /  10   0   0   0
BVO   70  91  71  98 /  80  30   0  10
FYV   69  89  68  92 /  30  30   0   0
BYV   68  85  68  92 /  40  40   0   0
MKO   72  93  71  95 /  30  10   0   0
MIO   69  89  71  95 /  70  50   0  10
F10   71  94  72  97 /  30  10   0   0
HHW   74  96  72  96 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, Jun 12, 12:31 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT SUN JUN 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1231 AM CDT SUN JUN 12 2011

...STRONG TO SEVERE THUNDERSTORMS TO AFFECT NORTHEAST OKLAHOMA
OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAOMA.
	ONSET...AFTER 1 AM.

DISCUSSION...
A THUNDESTORM COMPLEX WILL MOVE INTO NORTHEAST OKLAHOMA
AFTER 1 AM THIS MORNING. THIS COMPLEX WILL MOVE TO THE EAST-
SOUTHEAST ACROSS THE REGION OVERNIGHT. THE THUNDERSTORMS WILL
HAVE THE CAPABILITY OF PRODUCING WIND GUSTS OF AROUND 60 MPH
AND LARGE HAIL. THE GREATEST RISK FOR SEVERE THUNDERSTORMS
WILL BE NORTH OF INTERSTATE 40.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS FROM THE AFOREMENTIONED COMPLEX MAY BE ONGOING
TOMORROW MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. SMALL THUNDERSTORM CHANCES WILL BE BACK IN
THE FORECAST TUESDAY NIGHT AND INTO WEDNESDAY...AS A WEAK FRONT
MOVES INTO THE AREA. UPPER LEVEL RIDGING WILL AGAIN BUILD INTO THE
AREA LATE IN THE WEEK...WHICH WILL KEEP ABOVE NORMAL TEMPERATURES
AND HUMID CONDITIONS IN THE FORECAST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 11, 8:22 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT SAT JUN 11 2011

OKZ060-120200-
TULSA OK-
822 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL TULSA

AT 822 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...GRAY AND JENKS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3624 9591 3609 9576 3597 9601 3601 9603
      3607 9603 3608 9607 3614 9610 3616 9605
      3616 9600 3619 9600
TIME...MOT...LOC 0122Z 322DEG 4KT 3612 9593
Local storm report, Jun 11, 8:33 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
833 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             TULSA                   36.13N 95.92W
06/11/2011  E0.75 INCH       TULSA              OK   BROADCAST MEDIA

            REPORTED AT 31ST AND UTICA

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:22 PM CDTSpecial Weather StatementTSATulsa38 min
Jun 12, 12:42 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee91 min
Jun 12, 2:30 AM CDTSpecial Weather StatementTSANowata, Washington60 min
Jun 12, 3:14 AM CDTSpecial Weather StatementTSARogers, Tulsa61 min
Jun 12, 3:15 AM CDTSpecial Weather StatementTSACraig, Nowata60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.